Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Rademacher-type formulas for the multiplicities of irreducible highest-weight representations of affine Lie algebras
HTML articles powered by AMS MathViewer

by C. J. Moreno and A. Rocha-Caridi PDF
Bull. Amer. Math. Soc. 16 (1987), 292-296
References
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 17B65, 17B67, 10D12
  • Retrieve articles in all journals with MSC (1985): 17B65, 17B67, 10D12
Additional Information
  • Journal: Bull. Amer. Math. Soc. 16 (1987), 292-296
  • MSC (1985): Primary 17B65, 17B67, 10D12
  • DOI: https://doi.org/10.1090/S0273-0979-1987-15520-0
  • MathSciNet review: 876967